... from 40mg to 20mg on my own hoping to decrease this condition
Does lipitor cause dizziness: Never experienced this prior to taking this drug. I decreased dosage?
Question posted by mrsgyaya on 7 Nov 2011
Last updated on 10 November 2011
Lipitor does not cause dizziness, it cause in about 2-4% people who take the med general weakness as one of its side effects, please do not adjust your dose before talking with the doc/pharmacist who prescribed the med, it is not recommended.
If you feel the dizziness is too uncomfortable you must seek medical advice, take care, best wishes!
Thanks. Checked w/ Pharmacist who said muscle weakness is symptomatic of this drug. Recommended f/u w/Dr.for dosage change. I have an appt. w/my Dr. For both conditions. Thanks again for your timely response.
Most welcome, please be well.
- Lipitor uses and safety info
- Lipitor information for Healthcare Professionals (includes dosage details)
- Side effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.